Duodart Hair Colour Changes Side Effect Reports
The following Duodart Hair Colour Changes side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hair Colour Changes, can occur, and what you can do about them.
A side effect could appear soon after you start Duodart or it might take time to develop.
|Epilepsy, Dizziness, Hair Colour Changes, Withdrawal Syndrome, Ataxia|
This Hair Colour Changes side effect was reported by a consumer or non-health professional from DE. A 75-year-old patient (weight:NA) experienced the following symptoms/conditions: benign prostatic hyperplasia. The patient was prescribed Duodart (dosage: .9mg In The Morning), which was started on 2007. Concurrently used drugs:
Duodart Hair Colour Changes Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Duodart Hair Colour Changes Reviews
|Mon, 18 Nov 2013|
I used Duodart for a painful prostate which I have had on and off for 20 years. I took this medication for approx 4.5 months. Duodart was successful in stopping the pain for which I am thankful, but I had two side effects that I am not happy with.